ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10961

On the fundamental solution of the Cauchy problem for a hyperbolic operator

Totieva, Zh. D.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 2.
Abstract:
Under study are the properties of the fundamental solution of the generalized Cauchy problem for some hyperbolic operator.
Keywords: fundamental solution, Cauchy generalized problem
Language: Russian Download the full text  
For citation: Totieva Zh. D. On the fundamental solution of the Cauchy problem for a hyperbolic operator. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 2, pp.45-49. DOI 10.23671/VNC.2012.14.10961


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт